Reconstruction of the Sturm – Liouville operator with nonseparated boundary conditions and a spectral parameter in the boundary condition

Authors

  • Ch. G., Ibadzadeh
  • I.M. Nabiev

Abstract

We study the inverse problem for the Sturm – Liouville operator with nonseparated boundary conditions one of which contains a spectral parameter. The uniqueness theorem is presented and sufficient conditions for the solvability of the inverse problem are obtained.

Downloads

Published

25.09.2017

Issue

Section

Research articles

How to Cite

Ibadzadeh, Ch. G., and I.M. Nabiev. “Reconstruction of the Sturm – Liouville Operator With Nonseparated Boundary Conditions and a Spectral Parameter in the Boundary Condition”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 9, Sept. 2017, pp. 1217-23, https://umj.imath.kiev.ua/index.php/umj/article/view/1771.